MAUDE Adverse Event Report: SYNTHES GMBH 4.5 VA-LCP CRVD COND PL/12 HOLE/266/LFT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

SYNTHES GMBH 4.5 VA-LCP CRVD COND PL/12 HOLE/266/LFT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.413
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b.Additional pro-codes: hwc, hrs d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the plate stripped during attachment of aiming arm with wrench.The operator was bent during process due to pressure.Rfna aiming arm was cracked during malleating.It is unknown if the procedure was completed successfully.There was no patient consequences.This complaint involves two (2) devices.This report is for one (1) 4.5 va-lcp crvd cond pl/12 hole/266/lft this is report 1 of 2 for complaint (b)(4).

Brand Name
4.5 VA-LCP CRVD COND PL/12 HOLE/266/LFT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16864597
Report Number8030965-2023-05679
Device Sequence Number20179848
Product Code JDP
UDI-Device Identifier10886982042873
UDI-Public(01)10886982042873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.413
Device Catalogue Number02.124.413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.2MM TROCAR 210MM; AIMING ARM RADIOLUCENT; REAMING ROD PUSH ROD 2.5MM SHAFT; REAMING ROD PUSH ROD 2.5MM SHAFT; UNK - IMPACTION INSTRUMENTS: HAMMER/MALLET: TRAUMA; UNK - WRENCHES: TRAUMA
Patient SexUnknown